# SDR SIMA20121106004

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 23,433 hours, 20,270 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Part number: 23063236
- Part serial: FRTR694BB
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4271 THE CREW REPORTED AT FLIGHT LEVEL 370 THE NR 1 ENGINE OIL WENT FROM 10 QUARTS TO AMBER AT 1 QUART.  THERE WAS NO EICAS MESSAGE NOTED.  THE CREW CONTACTED MAINTENANCE AND DIVERTED TO CVG.  THE CREW DECLARED AN EMERGENCY AS A PRECAUTIONARY MEASURE AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED OIL LEVEL AND LOW-LEVEL WARNING SENSOR IAW RR MM 79-35-20-000-801 AND 79-35-20-400-801.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
